# SDR IPXA1569689

- Difficulty date: October 9, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON CARGO BAY RT FLOOR TO SIDEWALL SUPPORT, BS 1440- 1530.  REPLACED PART IAW SRM 51-40-02.
